MathSciNet Relay Station
MathSciNet bibliographic data
MR163159 (29 #462) 46.38 (46.40)
Taibleson, Mitchell H. On the theory of Lipschitz spaces of distributions on Euclidean $n$-space. I. Principal properties. J. Math. Mech. 13 1964 407–479.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement